Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By Youthful55guy

Thread: In Pain

  1. #1
    tims1111 is offline New Member
    Join Date
    May 2018
    Posts
    2

    In Pain

    Hi Guys, I am taking Testosterone Cypionate 125 a week. I am getting shot in the butt. This is week 5 and I am in pain. It started after week one. Every muscle and joint is extremely sore and painful. My ankles have also swollen. I am taking furosemide for the swelling 40 mg a day, that helps a little with the swelling. I was just wondering if there is something that I could be doing that is causes all the pain. I rotate sides of my butt for shots and the shot areas looks good and are not swollen. I use a new clean needle all the time wipe the area and the bottle cap with alcohol. I am lost with what can be causing this. I am suppose to start HGC next week, but I don't want to start that until the pain is under control. Any help would be appreciated.

    Thanks

  2. #2
    Obs
    Obs is offline Banned
    Join Date
    Apr 2007
    Posts
    20,052
    Where did you get the test?

  3. #3
    tims1111 is offline New Member
    Join Date
    May 2018
    Posts
    2
    Quote Originally Posted by Obs View Post
    Where did you get the test?

    I got it shipped from BodyTech Rejunivation after turning in a lot of test results. They claim that they have no idea what is happening.

  4. #4
    Obs
    Obs is offline Banned
    Join Date
    Apr 2007
    Posts
    20,052
    Quote Originally Posted by tims1111 View Post
    I got it shipped from BodyTech Rejunivation after turning in a lot of test results. They claim that they have no idea what is happening.
    Idk man, I have experienced the water arou d the ankles starting back into a blast once. I have never had joint pain issues with AAS other than winistrol.
    I would suggest it may be unrelated. Very strange.

  5. #5
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Quote Originally Posted by tims1111 View Post
    I got it shipped from BodyTech Rejunivation after turning in a lot of test results. They claim that they have no idea what is happening.
    Go to real doctors, and file a formal complaint against that scam with the FDA.

    40mg ED of furosemide may damage your kidneys if you do it too long.

  6. #6
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,422
    Maybe you hit the sciatic nerve with your glute injection? IDK about the swelling.

  7. #7
    Youthful55guy is offline Knowledgeable Member
    Join Date
    May 2016
    Posts
    1,232
    Regardless of the why, the solution is clear. Break the dose up into 2 smaller injections during the week and go to an insulin syringe with a 25G to 28G needle in the quadriceps. There's no reason to be shooting in the glute and you will have a much better response with more frequent smaller doses.
    almostgone likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •